RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2016, том 21, выпуск 5, страницы 548–555 (Mi rcd204)  

Эта публикация цитируется в 12 научных статьях (всего в 12 статьях)

On the Integrability Conditions for a Family of Liénard-type Equations

N. A. Kudryashov, D. I. Sinelshchikov

Department of Applied Mathematics, National Research Nuclear University MEPhI, Kashirskoe sh. 31, Moscow, 115409 Russia

Аннотация: We study a family of Liénard-type equations. Such equations are used for the description of various processes in physics, mechanics and biology and also appear as travelingwave reductions of some nonlinear partial differential equations. In this work we find new conditions for the integrability of this family of equations. To this end we use an approach which is based on the application of nonlocal transformations. By studying connections between this family of Liénard-type equations and type III Painlevé–Gambier equations, we obtain four new integrability criteria. We illustrate our results by providing examples of some integrable Liénard-type equations. We also discuss relationships between linearizability via nonlocal transformations of this family of Liénard-type equations and other integrability conditions for this family of equations.

Ключевые слова: Liénard-type equation, nonlocal transformations, closed-form solution, general solution, Painlevé–Gambier equations

Финансовая поддержка Номер гранта
Министерство образования и науки Российской Федерации MK-6624.2016.1
Российский фонд фундаментальных исследований 14-01-00493-a
This research was partially supported by the grant for the state support of young Russian scientists MK-6624.2016.1, by RFBR grant 14–01–00493-a and by the Competitiveness Program of NRNU “MEPhI”.


DOI: https://doi.org/10.1134/S1560354716050063

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 34A05, 34A34, 34A25
Поступила в редакцию: 13.07.2016
Принята в печать:15.08.2016
Язык публикации: английский

Образец цитирования: N. A. Kudryashov, D. I. Sinelshchikov, “On the Integrability Conditions for a Family of Liénard-type Equations”, Regul. Chaotic Dyn., 21:5 (2016), 548–555

Цитирование в формате AMSBIB
\RBibitem{KudSin16}
\by N. A. Kudryashov, D. I. Sinelshchikov
\paper On the Integrability Conditions for a Family of Liénard-type Equations
\jour Regul. Chaotic Dyn.
\yr 2016
\vol 21
\issue 5
\pages 548--555
\mathnet{http://mi.mathnet.ru/rcd204}
\crossref{https://doi.org/10.1134/S1560354716050063}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000385167300006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84990932249}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd204
  • http://mi.mathnet.ru/rus/rcd/v21/i5/p548

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. D. I. Sinelshchikov, N. A. Kudryashov, “On the Jacobi last multipliers and Lagrangians for a family of Lienard-type equations”, Appl. Math. Comput., 307 (2017), 257–264  crossref  mathscinet  isi  scopus
    2. D. I. Sinelshchikov, N. A. Kudryashov, “On the general traveling wave solutions of some nonlinear diffusion equations”, V International Conference on Problems of Mathematical and Theoretical Physics and Mathematical Modelling, Journal of Physics Conference Series, 788, IOP Publishing Ltd, 2017, UNSP 012033  crossref  isi  scopus
    3. A. D. Polyanin, I. K. Shingareva, “Nonlinear problems with blow-up solutions: numerical integration based on differential and nonlocal transformations, and differential constraints”, Appl. Math. Comput., 336 (2018), 107–137  crossref  mathscinet  isi  scopus
    4. A. D. Polyanin, I. K. Shingareva, “Non-linear problems with non-monotonic blow-up solutions: non-local transformations, test problems, exact solutions, and numerical integration”, Int. J. Non-Linear Mech., 99 (2018), 258–272  crossref  isi  scopus
    5. А. Л. Казаков, Св. С. Орлов, С. С. Орлов, “Построение и исследование некоторых точных решений нелинейного уравнения теплопроводности”, Сиб. матем. журн., 59:3 (2018), 544–560  mathnet  crossref; A. L. Kazakov, Sv. S. Orlov, S. S. Orlov, “Construction and study of exact solutions to a nonlinear heat equation”, Siberian Math. J., 59:3 (2018), 427–441  crossref  isi  elib
    6. Д. И. Синельщиков, Н. А. Кудряшов, “Об интегрируемых неавтономных уравнениях типа Льенара”, ТМФ, 196:2 (2018), 328–340  mathnet  crossref  adsnasa  elib; D. I. Sinelshchikov, N. A. Kudryashov, “On integrable non–autonomous Liénard–type equations”, Theoret. and Math. Phys., 196:2 (2018), 1230–1240  crossref  isi
    7. A. Ruiz, C. Muriel, “On the integrability of Liénard I-type equations via $\lambda$-symmetries and solvable structures”, Appl. Math. Comput., 339 (2018), 888–898  crossref  mathscinet  isi  scopus
    8. A. D. Polyanin, I. K. Shingareva, “Application of non-local transformations for numerical integration of singularly perturbed boundary-value problems with a small parameter”, Int. J. Non-Linear Mech., 103 (2018), 37–54  crossref  isi  scopus
    9. D. I. Sinelshchikov, I. Yu. Gaiur, N. A. Kudryashov, “Lax representation and quadratic first integrals for a family of non-autonomous second-order differential equations”, J. Math. Anal. Appl., 480:1 (2019), UNSP 123375  crossref  mathscinet  isi  scopus
    10. M. K. Mak, T. Harko, “On the Integrability of the Abel and of the Extended Lienard Equations”, Acta Math. Appl. Sin.-Engl. Ser., 35:4 (2019), 722–736  crossref  mathscinet  zmath  isi  scopus
    11. A. D. Polyanin, I. K. Shingareva, “Non-linear blow-up problems for systems of ODEs and PDEs: non-local transformations, numerical and exact solutions”, Int. J. Non-Linear Mech., 111 (2019), 28–41  crossref  isi  scopus
    12. Oswaldo González-Gaxiola, Anjan Biswas, Mir Asma, Abdullah Kamis Alzahrani, “Optical Dromions and Domain Walls with the Kundu – Mukherjee – Naskar Equation by the Laplace – Adomian Decomposition Scheme”, Regul. Chaotic Dyn., 25:4 (2020), 338–348  mathnet  crossref
  • Просмотров:
    Эта страница:124
    Литература:25
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020